Free Access
Volume 6, 2001
Page(s) 561 - 592
Published online 15 August 2002
  1. S. Alinhac, Non unicité du problème de Cauchy. Ann. Math. 117 (1983) 77-108. [CrossRef] [MathSciNet] [Google Scholar]
  2. S. Alinhac et M.S. Baouendi, A non uniqueness result for operators of principal type. Math. Z. 220 (1995) 561-568. [CrossRef] [MathSciNet] [Google Scholar]
  3. D. Ang, M. Ikehata, D. Trong et M. Yamampto, Unique continuation for a stationary isotropic Lamé system with variable coefficients. Comm. Partial Differential Equations 23 (1998) 371-385. [MathSciNet] [Google Scholar]
  4. B. Dehman et L. Robbiano, La propriété du prolongement unique pour un système elliptique. Le système de Lamé. J. Math. Pures Appl. 72 (1993) 475-492. [MathSciNet] [Google Scholar]
  5. M. Eller, V. Isakov, G. Nakamura et D. Tataru, Uniqueness and Stability in the Cauchy Problem for Maxwell' and elasticity systems. Preprint. [Google Scholar]
  6. L. Hörmander, On the uniqueness of the Cauchy problem under partial analy-ticity assumptions. Preprint (1996). [Google Scholar]
  7. L. Hörmander, Linear partial differential operators. Springer Verlag, Berlin (1963). [Google Scholar]
  8. L. Hörmander, The analysis of linear partial differential operators, I-III. Springer Verlag. [Google Scholar]
  9. V. Isakov, A non hyperbolic Cauchy problem for Formula and its applications to elasticity theory. Comm. Pure Math. Appl. 39 (1986) 747-767. [CrossRef] [MathSciNet] [Google Scholar]
  10. N. Lerner, Unicité de Cauchy pour des opérateurs faiblement principalement normaux. J. Math. Pures Appl. 64 (1985) 1-11. [MathSciNet] [Google Scholar]
  11. J.-L. Lions, Contrôlabilité exacte, perturbations et stabilisation des systèmes distribués. Masson, Collection RMA, Paris (1988). [Google Scholar]
  12. L. Robbiano, Théorème d'unicité adapté au contrôle des solutions des problèmes hyperboliques. Comm. Partial Differential Equations 16 (1991) 789-800. [CrossRef] [MathSciNet] [Google Scholar]
  13. L. Robbiano et C. Zuily, Uniqueness in the Cauchy problem for operators with partially holomorphic coefficients. Invent. Math. 131 (1998) 493-539. [CrossRef] [MathSciNet] [Google Scholar]
  14. J. Sjöstrand, Singularités analytiques microlocales. Astérisque 95 (1982). [Google Scholar]
  15. D. Tataru, Unique continuation for solutions to P.D.E's between Hörmander's theorem and Holmgren's theorem. Comm. on P.D.E. 20 (1995) 855-884. [CrossRef] [Google Scholar]
  16. C. Zuily, Lectures on uniqueness and non uniqueness in the Cauchy probem. Birkhäuser, Progress in Math. 33 (1983). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.